Regularity of solutions in semilinear elliptic theory

Emanuel Indrei, Andreas Minne, Levon Nurbekyan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the semilinear Poisson equation Δu=f(x,u)inB1. (1) Our main results provide conditions on f which ensure that weak solutions of (1) belong to C1,1(B1/2). In some configurations, the conditions are sharp.
Original languageEnglish (US)
Pages (from-to)177-200
Number of pages24
JournalBulletin of Mathematical Sciences
Volume7
Issue number1
DOIs
StatePublished - Jul 8 2016

Fingerprint Dive into the research topics of 'Regularity of solutions in semilinear elliptic theory'. Together they form a unique fingerprint.

Cite this